Research

Internal oscillations of solitons in two-dimensional NLS equation with nonlocal nonlinearity


Reference:

Rosanov, N. N., Vladimirov, A. G., Skryabin, D. V. and Firth, W. J., 2002. Internal oscillations of solitons in two-dimensional NLS equation with nonlocal nonlinearity. Physics Letters A, 293 (1-2), pp. 45-49.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsRosanov, N. N., Vladimirov, A. G., Skryabin, D. V. and Firth, W. J.
DepartmentsFaculty of Science > Physics
RefereedYes
StatusPublished
ID Code9118
Additional InformationID number: ISI:000173649200007

Export

Actions (login required)

View Item